RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1984, Volume 48, Issue 3, Pages 631–654 (Mi izv1460)  

This article is cited in 2 scientific papers (total in 2 papers)

Zero-cycles on rational surfaces and Néron–Severi tori

B. È. Kunyavskii, M. A. Tsfasman


Abstract: Birational and arithmetic properties of the algebraic torus dual to the Picard module of a rational surface are studied. The results are used to estimate the order of the group of classes of 0-cycles of degree zero modulo rational equivalence.
Bibliography: 20 titles.

Full text: PDF file (2654 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1985, 24:3, 583–603

Bibliographic databases:

UDC: 512.774.7
MSC: 14J25, 14E05, 14C25
Received: 30.06.1982

Citation: B. È. Kunyavskii, M. A. Tsfasman, “Zero-cycles on rational surfaces and Néron–Severi tori”, Izv. Akad. Nauk SSSR Ser. Mat., 48:3 (1984), 631–654; Math. USSR-Izv., 24:3 (1985), 583–603

Citation in format AMSBIB
\Bibitem{KunTsf84}
\by B.~\`E.~Kunyavskii, M.~A.~Tsfasman
\paper Zero-cycles on rational surfaces and N\'eron--Severi tori
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1984
\vol 48
\issue 3
\pages 631--654
\mathnet{http://mi.mathnet.ru/izv1460}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=747255}
\zmath{https://zbmath.org/?q=an:0571.14024|0556.14027}
\transl
\jour Math. USSR-Izv.
\yr 1985
\vol 24
\issue 3
\pages 583--603
\crossref{https://doi.org/10.1070/IM1985v024n03ABEH001254}


Linking options:
  • http://mi.mathnet.ru/eng/izv1460
  • http://mi.mathnet.ru/eng/izv/v48/i3/p631

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. È. Kunyavskii, A. N. Skorobogatov, M. A. Tsfasman, “The combinatorics and geometry of del Pezzo surfaces of degree four”, Russian Math. Surveys, 40:6 (1985), 131–132  mathnet  crossref  mathscinet  adsnasa  isi
    2. Yu. I. Manin, M. A. Tsfasman, “Rational varieties: algebra, geometry and arithmetic”, Russian Math. Surveys, 41:2 (1986), 51–116  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:298
    Full text:91
    References:43
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019